# SDR SWAA2019011527860

- Difficulty date: November 26, 2018
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 40,489 hours, 20,427 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A1111
- Condition: Wrinkled
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL PRESSURE WEB WRINKLED AT BS 663, BETWEEN LBL 24.5 TO LBL 45.  REPAIRED WEB IAW EA AND ER.
